# SDR UALA2013031301476

- Difficulty date: March 11, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 64,329 hours, 23,819 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Binding
- Location: Autoflight
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCU ALTITUDE CONTROL KNOB VERY DIFFICULT TO PULL FOR OPEN DESCENT.  LUBRICATED KNOB AND EXERCISED IN ALL DIRECTIONS.  NO DIFFICULTIES IN MOVEMENT.
